# SDR ASOA2014092611335

- Difficulty date: August 31, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,615 hours, 10,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON  BS 333 AND RBL 9 FLOORBEAM.  REPAIRED IAW  IAW SRM 51-42-06-001-001-A01 AND 51-21-11-001-001-A01 AND DWG PL SH670-32167.
